# SDR DALA1242089019

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1290 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  CORROSION WAS FOUND ON LONGERON 24 LT STA Y=1290,  LONGERON WAS REMOVED FROM BS 1275-1328.  REPAIR LONGERONS AND SPLICES INSTALLED IAW SRM 53-02 FIG 18.
